Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods. Due to pregnancy or side effect of primolut?

I have been taking this hormone called 'Primolt N' twice a day during my marriage period in month of Feb. I have consumed the tablet for almost 15 days. I ended up chumming 3 days exactly after I stopped the medicine's intake. However, I have been indulging in protected sex with my husband after my cycle a couple of times. My periods for this month have still been delayed by a week's time.

Am I likely to be pregnant or its the medicine effect that has taken place? I am confident that we haven't encountered with any accident during the intercourse.

Pl guide
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The medicine that you took last month is not likely to affect your periods now. The delay in the periods could be due to a pregnancy or a hormonal disturbance. Do get your pregnancy test done to find out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor